Alert archive / Utah / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 2, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Apr 16, 2022, 4:50 PM MDT for Juab County, Millard County, Sanpete County, Utah. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2022, 4:50 PM MDT (22:50 UTC)
- Expired
- Apr 16, 2022, 5:15 PM MDT
- In force
- 25 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Juab County, UT, Millard County, UT, Sanpete County, UT
The radar
The Cedar City radar (KICX), 209 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 10.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1714 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
230
WUUS55 KSLC 162250
SVRSLC
UTC023-027-039-162315-
/O.NEW.KSLC.SV.W.0002.220416T2250Z-220416T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Salt Lake City UT
450 PM MDT Sat Apr 16 2022
The National Weather Service in Salt Lake City has issued a
* Severe Thunderstorm Warning for...
Southern Sanpete County in central Utah...
Eastern Millard County in central Utah...
Southeastern Juab County in central Utah...
* Until 515 PM MDT
* At 449 PM MDT, a severe thunderstorm was located near Scipio,
moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Manti, Moroni, Scipio, Ephraim, Gunnison, Mount Pleasant, Wales,
Fayette, Centerfield, Fountain Green, Spring City, Levan, Mayfield,
Sterling and Yuba Lake State Park.
This includes the following highways...
Interstate 15 between mile markers 184 and 217, and between mile
markers 221 and 222.
US Route 50 between mile markers 130 and 141.
US Route 89 between mile markers 239 and 280.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3909 11214 3929 11219 3968 11186 3956 11137
3913 11151
TIME...MOT...LOC 2249Z 257DEG 46KT 3921 11204
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
LC2 follow-up statements
411
WWUS55 KSLC 162304
SVSSLC
Severe Weather Statement
National Weather Service Salt Lake City UT
504 PM MDT Sat Apr 16 2022
UTC023-027-039-162315-
/O.CON.KSLC.SV.W.0002.000000T0000Z-220416T2315Z/
Sanpete UT-Millard UT-Juab UT-
504 PM MDT Sat Apr 16 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTHERN SANPETE...EASTERN MILLARD AND SOUTHEASTERN JUAB
COUNTIES...
At 504 PM MDT, a severe thunderstorm was located near Fayette, or 8
miles west of Manti, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Manti, Moroni, Scipio, Ephraim, Gunnison, Mount Pleasant, Wales,
Fayette, Centerfield, Fountain Green, Spring City, Levan, Mayfield,
Sterling and Yuba Lake State Park.
This includes the following highways...
Interstate 15 between mile markers 184 and 217, and between mile
markers 221 and 222.
US Route 50 between mile markers 130 and 141.
US Route 89 between mile markers 239 and 280.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3909 11214 3929 11219 3968 11186 3956 11137
3913 11151
TIME...MOT...LOC 2304Z 257DEG 46KT 3925 11180
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
LC253
WWUS55 KSLC 162314
SVSSLC
Severe Weather Statement
National Weather Service Salt Lake City UT
514 PM MDT Sat Apr 16 2022
UTC023-027-039-162324-
/O.EXP.KSLC.SV.W.0002.000000T0000Z-220416T2315Z/
Sanpete UT-Millard UT-Juab UT-
514 PM MDT Sat Apr 16 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SANPETE...EASTERN
MILLARD AND SOUTHEASTERN JUAB COUNTIES WILL EXPIRE AT 515 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 3909 11214 3929 11219 3968 11186 3956 11137
3913 11151
TIME...MOT...LOC 2314Z 257DEG 46KT 3926 11169
$$
LCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 3:32 PM MDT, 1 hour 18 minutes earlier.
Area forecast discussion, Apr 16, 3:32 PM MDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
332 PM MDT Sat Apr 16 2022
.SYNOPSIS...A weak storm system will continue to push through the
evening through the evening, bringing a round of showers and
thunderstorms to the forecast area. High pressure will build into
the region thereafter, with periods of active weather continuing
through the week ahead.
&&
.SHORT TERM (Through 12Z Monday)...A shortwave trough currently crossing Nevada will
provide sufficient support for the development of convection
across much of the region this afternoon and evening. Given the
inverted-v character on model soundings this afternoon and
evening, especially across western Utah, combined with sufficient
instability and deep layer shear, expect a few thunderstorms will
be capable of microbursts with a few gusts to 60 mph possible.
Much of Utah is now in a marginal risk for severe thunderstorms
after coordination with the Storm Prediction Center.
Expect convection to develop mainly west of I-15 early (between
2-3 PM) and then shift east, with another potential area of
convective development across northern Utah around 1-3 PM. Those
with outdoor plans this afternoon and evening should be prepared
for gusty winds and lightning.
The morning run of the wind-blown dust emission modeling maintains
a fairly pronounced concentration of dust will arrive from roughly
Kanab to Lake Powell this afternoon while a broad area of more
dispersed blowing dust may impact much of western and southern
Utah outside this area. Surface visibility may be reduced at
times, especially from Kanab to Powell...however most residents
will notice the reduced horizontal visibility through this
afternoon and evening across portions of western Utah.
Convection will gradually end this evening, hanging on the longest
across northern Utah. High pressure will build into the area
Sunday.
.LONG TERM (After 12Z Monday)...High pressure is expected to
start the week with temperatures forecast in the 70s across much of
the state. An area of low pressure will clip northern Utah on
Tuesday as it tracks through southern Canada. As a result, a chance
for snow showers in the northern Utah mountains is in the forecast
with very minimal amounts of moisture expected. High pressure will
quickly build back in headed into Wednesday. Better chances for
precipitation will arrive later in the week from an area of low
pressure coming in from the Pacific Ocean. As the low makes its way
onshore, moisture from an atmospheric river is expected to track
eastward through California, Nevada and into Utah Thursday through
Saturday. This moisture is currently expected to peak in Utah
Thursday and Friday. For the most part, forecast models are in
decent agreement regarding the strength, progression and timing of
the low. Of course, there are differences and we will see how the
models track the low in forthcoming model runs. At this time, we
have chances for rain and snow arriving Thursday morning in northern
Utah, tracking southward through the day with rain and snow
continuing through Saturday.
&&
.AVIATION...KSLC...Rain showers with embedded thunderstorms may
track through Utah this evening. Gusty winds may briefly accompany
any showers or thunderstorms with the chance for temporary MVFR CIG
and VIS. A period of southerly winds will be possible between
~23-04Z, but will return to northerly flow thereafter. Overcast
CIG are expected to drop below 060 around 2 am and remain there
through tomorrow morning.
REST OF UTAH AND SOUTHWEST WYOMING...A broken line of rain showers
is expected to track through Utah this evening, though snow showers
are expected in southwest Wyoming and for any higher elevation sites
above 8,000 ft. Some of the showers may have embedded thunderstorms
and gusty winds associated with them as they track through into the
early evening hours. SGU is the least likely to see any of these
thunderstorms though is cannot be completely ruled out. CIG and VIS
are likely to reduce either to MVFR or IFR status briefly as the
line of showers pass onsite with overcast skies forecast otherwise.
Meanwhile, southern Utah locations will see strong gusts out of the
southwest through sunset. A secondary round of showers are forecast
between 9 pm and 3 am for northern Utah and southwest Wyoming
locations, which may also briefly reduce CIG and VIS to MVFR or IFR
status if a shower passes on station. Otherwise, overcast skies at
VFR status are expected to continue into tomorrow morning.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Wind Advisory until 9 PM MDT this evening for UTZ115-116-118>124-
126>131.
WY...None.
&&
Kruse/NDeSmet
For more information from NOAA's National Weather Service
visit... http://weather.gov/saltlakecity
For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.phpIn the hours before
Local storm report, Apr 16, 2:44 PM MDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
244 PM MDT SAT APR 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM NON-TSTM WND GST TRIAL LK 40.84N 111.02W
04/16/2022 M56 MPH SUMMIT UT MESONET
WINDY PEAK - 10662 FT
0950 AM NON-TSTM WND GST ALTA 40.59N 111.65W
04/16/2022 M52 MPH SALT LAKE UT MESONET
CARDIFF PEAK - 10059 FT
1000 AM NON-TSTM WND GST PROVIDENCE 41.71N 111.71W
04/16/2022 M50 MPH CACHE UT MESONET
LOGAN PEAK - 8960 FT
1000 AM NON-TSTM WND GST ALTA 40.57N 111.64W
04/16/2022 M55 MPH SALT LAKE UT MESONET
CENTRAL WASATCH PEAKS - 11066 FT
1110 AM NON-TSTM WND GST EUREKA 39.96N 112.10W
04/16/2022 M53 MPH JUAB UT MESONET
U.S. 6 AT EUREKA - 6584 FT
1120 AM NON-TSTM WND GST CEDAR CITY 37.71N 113.10W
04/16/2022 M47 MPH IRON UT MESONET
CEDAR CITY MUNICIPAL AIRPORT - 5581 FT
1130 AM NON-TSTM WND GST SNOWBASIN 41.20N 111.88W
04/16/2022 M61 MPH WEBER UT MESONET
OGDEN PEAK - 9570 FT
1140 AM NON-TSTM WND GST PARK CITY 40.61N 111.53W
04/16/2022 M57 MPH SUMMIT UT MESONET
DEER VLY - EMPIRE PK - 9570 FT
1200 PM NON-TSTM WND GST TRIAL LK 40.73N 110.89W
04/16/2022 M53 MPH SUMMIT UT MESONET
LOFTY LAKE PEAK - 11186 FT
1215 PM NON-TSTM WND GST KANAB 37.01N 112.53W
04/16/2022 M53 MPH KANE UT MESONET
KANAB MUNICIPAL AIRPORT - 4865 FT
1215 PM NON-TSTM WND GST CRANMER 40.61N 111.48W
04/16/2022 M49 MPH SUMMIT UT MESONET
DEER VLY - MOUNT BALDY - 9347 FT
1230 PM NON-TSTM WND GST KEETLEY JCT 40.65N 111.46W
04/16/2022 M48 MPH SUMMIT UT MESONET
US-40 MAYFLOWER SUMMIT - 6929 FT
1245 PM NON-TSTM WND GST SNOWBASIN 41.19N 111.87W
04/16/2022 M50 MPH WEBER UT MESONET
SNOWBASIN-STRAW TOP - 8999 FT
0100 PM NON-TSTM WND GST ALTA 40.56N 111.64W
04/16/2022 M59 MPH SALT LAKE UT MESONET
CENTRAL WASATCH PEAKS - 10994 FT
0100 PM NON-TSTM WND GST MILFORD 38.42N 113.01W
04/16/2022 M53 MPH BEAVER UT MESONET
MILFORD MUNICIPAL AIRPORT - 5034 FT
0120 PM NON-TSTM WND GST ABRAHAM 38.42N 112.65W
04/16/2022 M51 MPH BEAVER UT MESONET
I-15 AT WILDCAT RIDGE - 6200 FT
0130 PM NON-TSTM WND GST COVE FT 38.64N 112.61W
04/16/2022 M50 MPH MILLARD UT MESONET
DOG VALLEY - 6180 FT
0130 PM NON-TSTM WND GST ABRAHAM 38.48N 112.62W
04/16/2022 M46 MPH BEAVER UT MESONET
I-15 AT PINE CREEK HILL - 6508 FT
0140 PM NON-TSTM WND GST BEAVER 38.29N 112.65W
04/16/2022 M46 MPH BEAVER UT MESONET
I-15 AT BEAVER - 5941 FT
0146 PM NON-TSTM WND GST LUND 38.03N 113.52W
04/16/2022 M46 MPH IRON UT MESONET
JENSEN SPRING - 5744 FT
0156 PM NON-TSTM WND GST ST GEORGE 37.08N 113.60W
04/16/2022 M47 MPH WASHINGTON UT MESONET
ST GEORGE MUNICIPAL AIRPORT - 2940 FT
0200 PM NON-TSTM WND GST LOA 38.45N 111.83W
04/16/2022 M51 MPH PIUTE UT MESONET
SR-24 AT WAYNE SUMMIT - 8378 FT
0208 PM NON-TSTM WND GST MONROE 38.63N 112.06W
04/16/2022 M51 MPH SEVIER UT MESONET
SIGNAL PEAK - 8792 FT
0210 PM NON-TSTM WND GST BRIGHTON 40.66N 111.65W
04/16/2022 M51 MPH SALT LAKE UT MESONET
REYNOLDS PEAK - 9400 FT
0215 PM NON-TSTM WND GST RICHFIELD 38.74N 112.10W
04/16/2022 M46 MPH SEVIER UT MESONET
RICHFIELD MUNICIPAL AIRPORT - 5299 FT
0225 PM NON-TSTM WND GST MILFORD 38.31N 113.38W
04/16/2022 M53 MPH BEAVER UT MESONET
BRIMSTONE RESERVOIR - 5620 FT
0229 PM NON-TSTM WND GST CASTLE VALLEY 39.88N 111.52W
04/16/2022 M54 MPH UTAH UT MESONET
MANTI - PORTABLE #1 - 9877 FT
&&Local storm report, Apr 16, 3:59 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
359 PM MDT SAT APR 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM TSTM WND GST MILFORD 38.40N 113.02W
04/16/2022 M61 MPH BEAVER UT ASOS
MILFORD ASOS
&&
CHRISTINE.KRUSELocal storm report, Apr 16, 4:01 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
401 PM MDT SAT APR 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND GST 5 SW SCIPIO 39.20N 112.17W
04/16/2022 M58 MPH MILLARD UT MESONET
UTSCI SENSOR
&&
CHRISTINE.KRUSELocal storm report, Apr 16, 4:11 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
411 PM MDT SAT APR 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM NON-TSTM WND GST CEDAR CITY 37.66N 112.84W
04/16/2022 M48 MPH IRON UT MESONET
BRIAN HEAD 2S - 10472 FT
0945 AM NON-TSTM WND GST TRIAL LK 40.84N 111.02W
04/16/2022 M56 MPH SUMMIT UT MESONET
WINDY PEAK - 10662 FT
0950 AM NON-TSTM WND GST ALTA 40.59N 111.65W
04/16/2022 M52 MPH SALT LAKE UT MESONET
CARDIFF PEAK - 10059 FT
1000 AM NON-TSTM WND GST PROVIDENCE 41.71N 111.71W
04/16/2022 M50 MPH CACHE UT MESONET
LOGAN PEAK - 8960 FT
1000 AM NON-TSTM WND GST ALTA 40.57N 111.64W
04/16/2022 M55 MPH SALT LAKE UT MESONET
CENTRAL WASATCH PEAKS - 11066 FT
1110 AM NON-TSTM WND GST EUREKA 39.96N 112.10W
04/16/2022 M53 MPH JUAB UT MESONET
U.S. 6 AT EUREKA - 6584 FT
1120 AM NON-TSTM WND GST CEDAR CITY 37.71N 113.10W
04/16/2022 M47 MPH IRON UT MESONET
CEDAR CITY MUNICIPAL AIRPORT - 5581 FT
1130 AM NON-TSTM WND GST SNOWBASIN 41.20N 111.88W
04/16/2022 M61 MPH WEBER UT MESONET
OGDEN PEAK - 9570 FT
1140 AM NON-TSTM WND GST PARK CITY 40.61N 111.53W
04/16/2022 M57 MPH SUMMIT UT MESONET
DEER VLY - EMPIRE PK - 9570 FT
1200 PM NON-TSTM WND GST TRIAL LK 40.73N 110.89W
04/16/2022 M53 MPH SUMMIT UT MESONET
LOFTY LAKE PEAK - 11186 FT
1215 PM NON-TSTM WND GST KANAB 37.01N 112.53W
04/16/2022 M53 MPH KANE UT MESONET
KANAB MUNICIPAL AIRPORT - 4865 FT
1215 PM NON-TSTM WND GST CRANMER 40.61N 111.48W
04/16/2022 M49 MPH SUMMIT UT MESONET
DEER VLY - MOUNT BALDY - 9347 FT
1230 PM NON-TSTM WND GST KEETLEY JCT 40.65N 111.46W
04/16/2022 M48 MPH SUMMIT UT MESONET
US-40 MAYFLOWER SUMMIT - 6929 FT
1245 PM NON-TSTM WND GST SNOWBASIN 41.19N 111.87W
04/16/2022 M50 MPH WEBER UT MESONET
SNOWBASIN-STRAW TOP - 8999 FT
0100 PM NON-TSTM WND GST ALTA 40.56N 111.64W
04/16/2022 M59 MPH SALT LAKE UT MESONET
CENTRAL WASATCH PEAKS - 10994 FT
0120 PM NON-TSTM WND GST ABRAHAM 38.42N 112.65W
04/16/2022 M51 MPH BEAVER UT MESONET
I-15 AT WILDCAT RIDGE - 6200 FT
0130 PM NON-TSTM WND GST ABRAHAM 38.48N 112.62W
04/16/2022 M46 MPH BEAVER UT MESONET
I-15 AT PINE CREEK HILL - 6508 FT
0240 PM NON-TSTM WND GST COVE FT 38.64N 112.61W
04/16/2022 M56 MPH MILLARD UT MESONET
DOG VALLEY - 6180 FT
0140 PM NON-TSTM WND GST BEAVER 38.29N 112.65W
04/16/2022 M46 MPH BEAVER UT MESONET
I-15 AT BEAVER - 5941 FT
0146 PM NON-TSTM WND GST LUND 38.03N 113.52W
04/16/2022 M46 MPH IRON UT MESONET
JENSEN SPRING - 5744 FT
0311 PM NON-TSTM WND GST ST GEORGE 37.08N 113.60W
04/16/2022 M54 MPH WASHINGTON UT MESONET
ST GEORGE MUNICIPAL AIRPORT - 2940 FT
0200 PM NON-TSTM WND GST LOA 38.45N 111.83W
04/16/2022 M51 MPH PIUTE UT MESONET
SR-24 AT WAYNE SUMMIT - 8378 FT
0308 PM NON-TSTM WND GST MONROE 38.63N 112.06W
04/16/2022 M52 MPH SEVIER UT MESONET
SIGNAL PEAK - 8792 FT
0210 PM NON-TSTM WND GST BRIGHTON 40.66N 111.65W
04/16/2022 M51 MPH SALT LAKE UT MESONET
REYNOLDS PEAK - 9400 FT
0210 PM NON-TSTM WND GST GARDEN CITY 41.92N 111.46W
04/16/2022 M47 MPH CACHE UT MESONET
PORTABLE RWIS 5 - 7612 FT
0355 PM NON-TSTM WND GST RICHFIELD 38.74N 112.10W
04/16/2022 M54 MPH SEVIER UT MESONET
RICHFIELD MUNICIPAL AIRPORT - 5299 FT
0225 PM NON-TSTM WND GST MILFORD 38.31N 113.38W
04/16/2022 M53 MPH BEAVER UT MESONET
BRIMSTONE RESERVOIR - 5620 FT
0229 PM NON-TSTM WND GST CASTLE VALLEY 39.88N 111.52W
04/16/2022 M54 MPH UTAH UT MESONET
MANTI - PORTABLE #1 - 9877 FT
0300 PM NON-TSTM WND GST ABRAHAM 38.58N 112.60W
04/16/2022 M48 MPH MILLARD UT MESONET
I-70 AT I-15 - 6052 FT
0300 PM NON-TSTM WND GST BEAVER 38.15N 112.61W
04/16/2022 M46 MPH BEAVER UT MESONET
I-15 AT BEAVER RIDGE - 6440 FT
0305 PM NON-TSTM WND GST DUGWAY 39.92N 112.94W
04/16/2022 M47 MPH TOOELE UT MESONET
SIMPSON SPRINGS - 4645 FT
0310 PM NON-TSTM WND GST EVANSTON 41.27N 111.03W
04/16/2022 M47 MPH UINTA WY MESONET
EVANSTON - BURNS FIELD - 7162 FT
0320 PM NON-TSTM WND GST MILLS 39.41N 112.05W
04/16/2022 M47 MPH JUAB UT MESONET
I-15 AT SEVIER RIVER NB - 4941 FT
0320 PM NON-TSTM WND GST DUGWAY 40.12N 112.95W
04/16/2022 M53 MPH TOOELE UT MESONET
CAMEL BACK MTN - 5077 FT
0330 PM NON-TSTM WND GST SUNDANCE 40.37N 111.59W
04/16/2022 M47 MPH UTAH UT MESONET
SUNDANCE - ARROWHEAD - 8251 FT
0330 PM NON-TSTM WND GST PANGUITCH 38.03N 112.53W
04/16/2022 M50 MPH IRON UT MESONET
UT-20 - 7910 FT
0352 PM NON-TSTM WND GST IVINS 37.15N 113.95W
04/16/2022 M55 MPH WASHINGTON UT MESONET
BADGER SPRING - 3990 FT
0357 PM NON-TSTM WND GST PARIA 37.19N 112.03W
04/16/2022 M58 MPH KANE UT MESONET
TELEGRAPH FLAT - 5460 FT
0800 AM SNOW HEBER CITY 40.40N 111.53W
04/16/2022 M1.5 INCH WASATCH UT COOP OBSERVER
&&Local storm report, Apr 16, 4:19 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
419 PM MDT SAT APR 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND GST 5 WSW MANTI 39.24N 111.71W
04/16/2022 M62 MPH SANPETE UT MESONET
PC098 SENSOR AT GUNNISON RESERVOIR
&&
CHRISTINE.KRUSENearby
Severe Thunderstorm Warnings in Utah, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.